# SDR SWAA2021120648999

- Difficulty date: December 1, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 58,884 hours, 34,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 663
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANGLE CRACKED IN CABIN AT UPPER CENTER TANK SKIN BS 663, RBL 45-48.  NSTALLED REPAIR PARTS,  ALL FUEL TANK FASTENERS INSTALLED AND CAP SEALED IAW EA 21-157-03578-WIP1. COMPLETED NDT INSP TO VERIFY THICKNESS OF APPLIED VAPOR BARRIER OVER REPAIRED AREA IAW AMM 28-11-00 FOUND THICKNESS WITHIN AMM LIMITS.
